# SDR SWIA2020082551984

- Difficulty date: July 2, 2020
- Submitted: August 25, 2020
- Operation: Air carrier
- Aircraft: N741EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10155
- Aircraft time: 36,580 hours, 26,747 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Cascade
- Condition: Chafed
- Location: Rt Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH ENGINE UPPER OUTB CASCADE IS CHAFED AT THE OUTBD ATTACH AREA.    REPAIRED RH ENGINE UPPER OTBD CASCADE IS CHAFED AT THE OUTBD ATTACH AREA. REF REO.
